# SDR ASAA2014090809080

- Difficulty date: September 8, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 30,410 hours, 9,276 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT DURING TAXI, ACFT GROUNDED.  SATCOM RESET PROCEDURE PERFORMED IAW QRH.
